- Motivic Satake Equivalence, jt with J. Scholbach.
- On the normality of Schubert varieties: Remaining cases of positive characteristic, jt with T. J. Haines, preprint 2018.
- The Test Function Conjecture for Local Models of Weil-restricted groups, jt with T. J. Haines, preprint 2018.
- The Test Function Conjecture for Parahoric Local Models, jt with T. J. Haines, preprint 2018.
- Spaces with Gm-action, hyperbolic localization and nearby cycles, preprint 2016, to Appear in Journal of Algebraic Geometry.
- On the Iwahori Weyl group
Bull. de la SMF (2016), Tom. 144, Fasc. 1, pp. 117-124.
- Affine Grassmannians and geometric Satake equivalences
Int Math Res Notices, Volume 2016, Issue 12, pp. 3678-3716.
- Appendix to The geometric Satake correspondence for ramified groups
jt with X. Zhu, Ann sc de l’ENS 48, fascicule 2 (2015), pp. 409-451.
- A new approach to the geometric Satake equivalence
Doc Math 19 (2014), pp. 209-246.
- Schubert varieties in twisted affine flag varieties and local models
Journal of Algebra (2013), Volume 375, pp. 121-147.